Has anyone found having add back hrt makes prostap less effective?

I am on my 2nd month of prostap and was having really bad side effects so at the beginning of the week I asked for some hrt add back. I have only been on the tablets for 4 days and I am already feeling twinges in my ovaries. Do you think it is the hrt making the prostap less effective as last month after the initial flare up I was relatively pain free!! Any thoughts or experiences welcome thanks.

4 Replies

oldestnewest
  • Hi, I've just had my third injection, I stopped livial hrt after 3 weeks of my first s as I was in a lot of pain, gynae wasn't happy! I struggle with the hot sweats but worth it to not have pain. So for me it did yes x

  • Hi! I am on my second lot of Prostap 3 (one injection lasts 3 months!!) My doctor would not give my add back as he said it would not be best for me and would be less effective treatment. I would ay persevere. Joint aches, hot sweats & waking up in the night are better than what I had before. But now they are saying I will have to go on the pill with no break next as the endo has spread to far to do anything, after an attempted hysterectomy & removal of 12cm cyst.

  • The benefit of the HRT is very important as Prostap is one of the injections with the worst effect on your bones. i have been on it for almost 2 yeas and am on HRT. the HRT makes me feel worse and doesnt help with the hot flashes or mood swings. but it does protect my bones.it is also such a low dose that it shouldn't effect the injection too much i guess if you are on it long term like myself then it is very important but if you are on it for 6 months or so then its not like dire to take it. speak to your dr if it continues. hope all works well for you :) x

  • oh i forgot theres a great facbook group you can ask anything there is always someone on to talk to or answer your questions. they are very smart and friendly ladies in the group

    facebook.com/groups/3509738...

    There is the link just ask to join

    xx

You may also like...